Browsing by Author Kuo, Tzee-Char

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 11 of 11
Issue DateTitleAuthor(s)Citation
2015A’Campo curvature bumps and the Dirac phenomenon near a singular pointKuo, Tzee-Char; Paunescu, Laurentiu; Koike, Satoshi; Mathematics & Statistics; Mathematics & StatisticsA’Campo curvature bumps and the Dirac phenomenon near a singular point, Proceedings of the London Mathematical Society, vol.111, 3, 2015,pp 717-748
2002Computations and stability of the Fukui invariantKuo, Tzee-Char; Izumi, Shuzo; Koike, Satoshi; Mathematics & StatisticsComputations and stability of the Fukui invariant, Compositio Mathematica, vol.130, 1,pp 49-73
2001Constructing blow-analytic isomorphismsKuo, Tzee-Char; Paunescu, Laurentiu; Fukui, TConstructing blow-analytic isomorphisms, Institut Fourier. Annales, vol.51,(4),2001,pp 1071-1087
2001An elementary expose on equisingularitiesKuo, Tzee-Char; Paunescu, Laurentiu; Mathematics & Statistics; Mathematics & StatisticsAn elementary expose on equisingularities, Proceedings of ICCM 98ans, vol.20, 2001, pp. 345-350
2012Enriched Riemann sphere, Morse stability and equi-singularity in O2Kuo, Tzee-Char; Paunescu, Laurentiu; Mathematics & Statistics; Mathematics & StatisticsEnriched Riemann sphere, Morse stability and equi-singularity in O2, Journal of The London Mathematical Society, vol.85, 2, 2012,pp 382-408
2005Equisingularity in R2 as Morse stability in infinitesimal calculusKuo, Tzee-Char; Paunescu, Laurentiu; Mathematics & Statistics; Mathematics & StatisticsEquisingularity in R2 as Morse stability in infinitesimal calculus, Proceedings of the Japan Academy Series a-Mathematical Sciences, vol.81,(6),2005,pp 115-120
2010Morse equi-singular deformation in C^2Kuo, Tzee-Char; Paunescu, Laurentiu; Mathematics & Statistics; Mathematics & StatisticsMorse equi-singular deformation in C^2, Academie des Sciences. Comptes Rendus. Mathematique, vol.32, 4, 2010,pp 120-127
2004Newton-Puiseux Roots Of Jacobian DeterminantsKuo, Tzee-Char; Parusinski, Adam; Mathematics & StatisticsNewton-Puiseux Roots Of Jacobian Determinants, Journal of Algebraic Geometry, vol.13,(3),2004,pp 579-601
2014Non concentration of curvature near singular points of two variable analytic functionsKuo, Tzee-Char; Paunescu, Laurentiu; Koike, Satoshi; Mathematics & Statistics; Mathematics & StatisticsNon concentration of curvature near singular points of two variable analytic functions, Proceedings of the 4th Japanese-Australian Workshop (JARCS4), vol.1, 2014, pp. 115-140
2002On Puiseux roots of JacobiansKuo, Tzee-Char; Parusinski, Adam; Mathematics & StatisticsOn Puiseux roots of Jacobians, Proceedings of the Japan Academy Series a-Mathematical Sciences, vol.78,(5),2002,pp 55-59
2012A study of curvature using infinitesimalsKuo, Tzee-Char; Paunescu, Laurentiu; Koike, Satoshi; Mathematics & Statistics; Mathematics & StatisticsA study of curvature using infinitesimals, Proceedings of the Japan Academy Series a-Mathematical Sciences, vol.88, A, 2012,pp 70-74